# SDR SIMA20120422008

- Difficulty date: April 23, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 21,821 hours, 15,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3682, CREW REPORTED OVERHEAD EMERGENCY LIGHT ROW 5 WAS INOPERATIVE.  TROUBLESHOT SYSTEM PER WM 33-50-04, FOUND BROKEN CONNECTOR J357-1 SPLICE WIRE IAW EEC SPM 20-16-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
